Über den Rang geschlossener Liescher Gruppen.

Heinz Hopf

Commentarii mathematici Helvetici (1940/41)

  • Volume: 13, page 119-143
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Hopf, Heinz. "Über den Rang geschlossener Liescher Gruppen.." Commentarii mathematici Helvetici 13 (1940/41): 119-143. <http://eudml.org/doc/138765>.

author = {Hopf, Heinz},
journal = {Commentarii mathematici Helvetici},
keywords = {Topology},
pages = {119-143},
title = {Über den Rang geschlossener Liescher Gruppen.},
url = {http://eudml.org/doc/138765},
volume = {13},
year = {1940/41},

AU - Hopf, Heinz
TI - Über den Rang geschlossener Liescher Gruppen.
JO - Commentarii mathematici Helvetici
PY - 1940/41
VL - 13
SP - 119
EP - 143
KW - Topology
UR - http://eudml.org/doc/138765
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.